Open Access
Translator Disclaimer
2013 Perturbation Analysis of the Nonlinear Matrix Equation X - i = 1 m A i * X p i A i = Q
Jing Li
Abstr. Appl. Anal. 2013(SI33): 1-11 (2013). DOI: 10.1155/2013/979832

Abstract

Consider the nonlinear matrix equation X - i = 1 m A i * X p i A i = Q with 0 < p i < 1 . Two perturbation bounds and the backward error of an approximate solution to the equation are derived. Explicit expressions of the condition number for the equation are obtained. The theoretical results are illustrated by numerical examples.

Citation

Download Citation

Jing Li. "Perturbation Analysis of the Nonlinear Matrix Equation X - i = 1 m A i * X p i A i = Q ." Abstr. Appl. Anal. 2013 (SI33) 1 - 11, 2013. https://doi.org/10.1155/2013/979832

Information

Published: 2013
First available in Project Euclid: 26 February 2014

Digital Object Identifier: 10.1155/2013/979832

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2013 • No. SI33 • 2013
Back to Top